# SDR AALA202211217175

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 37,783 hours, 15,620 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: C16786HA02
- Part serial: C16786002234
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 784 hours, 391 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT AT CRUISE INTEGRATED STANDBY FLIGHT DISPLAY ATTITUDE BEGAN WANDERING UP TO 10 DEGREES NOSE HIGH, 25 DEGREES NOSE LOW, 40 DEGREES BANK. HOG ALTITUDE AND AIRSPEED NORMAL. AIRCRAFT DIVERTED TO MIA. REMOVED AND REPLACED INTEGRATED STANDBY FLIGHT DISPLAY PER AMM 34-24-02.
